# SDR CALA2021010100003

- Difficulty date: January 1, 2021
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 25,811 hours, 9,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 11c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT 11C SEAT 11C EMERGENCY EXIT LIGHT DETACHED CASE MOUNTING BRACKET BROKEN OFF.  HARDWARE STILL ATTACHED TO SEAT.  LIGHT OPERATES.  ORDERED LIGHT ASSEMBLY 29-3326-3-0013 MFR PN BR9644-11.  IPC 03-3350DD15295 CONFIGUATION DRAWINGS PAGE 1.  ATTACH POINTS.  REPLACED HOUSING, PER IFM 25-23-59.  FOUND SEAT 11C EMERGENCY LIGHT ASSEMBLY HOUSING BROKEN AT BOTH ACCOMPLISHED IDT INSPECTION, IAW GMM 09-10-05 & IFM 25-23-59.  NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD, PER AMM 33-51-11-960-802.
